# SDR KCSA202305261060

- Difficulty date: May 26, 2023
- Submitted: May 27, 2023
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 79,469 hours, 13,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-5 DOOR FWD LWR REVEAL HAS CRACK AT FASTENER HOLE
